# SDR SWI2024F00424

- Difficulty date: April 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.0 CROSSBEAM FLOOR SUPPORT ANGLE  HAS MULTIPLE AREAS OF CORROSION AS MARKED BETWEEN LBL9 AND RBL9   (C-CHECK RO 5/25/2024)   REMOVED CORROSION FROM COCKPIT FLOOR PANEL LANDING AT FS.280.00 BETWEEN LBL9 AND RBL9 REF. CRJ 700 SRM 51-21-06-001-001-A01. CORROSION AREA COVERS OVER 30 PERCENT OF TOP SURFACE OF COCKPIT FLOOR SUPPORT ANGLE CC670-34095-1 AND HAS 100% MATERIAL LOSS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS REF. CRJ 700 SRM 53-00-00-101-001-A01. REMOVED DAMAGED COCKPIT FLOOR SUPPORT ANGLE "CROSSBEAM" P/N CC670-34095-1. REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED REPLACEMENT ANGLE PART# CC670-34095-1. INSTALLED REPLACEMENT ANGLE REF CRJ700 SRM 51-42-06-001-001-A01, REF DRW. CC670-34010 REV K., REF DRW. CC670-33052 REV G, AND REF DRW. CC670-51620 REV B.COMPLIED WITH TASK CARD 51-900-1002-SKY
